# SDR VNAA2009100100010

- Difficulty date: September 28, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 13,677 hours, 14,270 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 1347
- Condition: Failed
- Location: Te Flap
- Part time: 2,499 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON APPROACH TO CLT A FLAPS FAIL CAUTION MESSAGE AT 20°.   FAILURE OCCURRED WHEN SELECTING FROM 20 TO 30.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM USING THE FIM AND AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE REMOVED AND REPLACED THE FECU.  OPERATIONAL CHECKS WERE DONE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
